# SDR ASOA2013011402786

- Difficulty date: December 19, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,229 hours, 27,810 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R35004109
- Condition: Corroded
- Location: Bs 654.5-672.2
- Part time: 990,864 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT STRINGER 19R IS CORRODED BETWEEN FS 654.5 AND 672.2.   STRINGER DAMAGED BEYOND REPAIR, REMOVED STRINGER IAW SRM 51-42-06.  LOCATED, DRILLED & INSTALLED NEW STRINGER IAW SRM 51-42-06.
